eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Ask question       Write review       Answered/ Unanswered       Reviews       Community

Review: could Hydrochlorothiazide cause Night sweats?

Summary: Night sweats is found among people who take Hydrochlorothiazide, especially for people who are female, 60+ old, have been taking the drug for 2 - 5 years, also take medication Lisinopril, and have High blood pressure.

We study 60,054 people who have side effects while taking Hydrochlorothiazide from FDA and social media. Among them, 144 have Night sweats. Find out below who they are, when they have Night sweats and more.

You are not alone: join a mobile support group for people who take Hydrochlorothiazide and have Night sweats >>>

 

 

 

 

Hydrochlorothiazide

Hydrochlorothiazide has active ingredients of hydrochlorothiazide. It is often used in high blood pressure. (latest outcomes from 62,004 Hydrochlorothiazide users)

Night sweats

Night sweats (sweating in night) has been reported by people with depression, rheumatoid arthritis, pain, osteoporosis, high blood pressure. (latest reports from 10,663 Night sweats patients)

On Feb, 25, 2015: 60,054 people reported to have side effects when taking Hydrochlorothiazide. Among them, 144 people (0.24%) have Night Sweats.

Trend of Night sweats in Hydrochlorothiazide reports

Time on Hydrochlorothiazide when people have Night sweats * :

< 1 month1 - 6 months6 - 12 months1 - 2 years2 - 5 years5 - 10 years10+ years
Night sweats33.33%0.00%33.33%0.00%33.33%0.00%0.00%

Gender of people who have Night sweats when taking Hydrochlorothiazide * :

FemaleMale
Night sweats68.53%31.47%

Age of people who have Night sweats when taking Hydrochlorothiazide * :

0-12-910-1920-2930-3940-4950-5960+
Night sweats0.00%0.00%0.00%0.80%5.60%24.00%32.00%37.60%

Severity of Night sweats when taking Hydrochlorothiazide ** :

leastmoderateseveremost severe
Night sweats0.00%50.00%50.00%0.00%

How people recovered from Night sweats ** :

while on the drugafter off the drugnot yet
Night sweats0.00%0.00%100.00%

Top conditions involved for these people * :

  1. Hypertension (26 people, 18.06%)
  2. Depression (16 people, 11.11%)
  3. Multiple myeloma (14 people, 9.72%)
  4. Gastrooesophageal reflux disease (12 people, 8.33%)
  5. Fatigue (10 people, 6.94%)

Top co-used drugs for these people * :

  1. Lisinopril (33 people, 22.92%)
  2. Zometa (33 people, 22.92%)
  3. Lipitor (31 people, 21.53%)
  4. Aspirin (31 people, 21.53%)
  5. Prevacid (30 people, 20.83%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Get connected: join our support group of hydrochlorothiazide and night sweats on

Do you have Night Sweats while taking Hydrochlorothiazide?

You are not alone! Join a mobile support group:
- support group for people who take Hydrochlorothiazide and have Night Sweats
- support group for people who take Hydrochlorothiazide
- support group for people who have Night Sweats

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

More questions for: Hydrochlorothiazide, Night sweats

You may be interested at these reviews (Write a review):

  • Hydrochlorothiazide and frontal fibrosing alopecia
    I took Hydrochlorothiazide for almost a year to prevent kidney stone formation. Ten months later, I went to see a Dermatologist because I was having problems with my skin. I had lost all of my eyebrow hair and most of the hair around my facial hairline and my hair was thinning on the rest of my scalp. I was diagnosed with Frontal Fibrosing Alopecia and was informed that Hydrochlorothiazide (HCTZ) can cause this disorder, which is a variant of lichen planopilaris. This disorder causes permanent hair loss due to scarring of the hair follicles all around my facial hairline. The hair I have lost will never grow back. I was advised to stop taking HCTZ.
  • Hydrochlorothiazide made me pour sweat
    Hydroclorothiazide made me absolutely pour sweat for two years. My doctors could not find out what was causing the problem. It took little exertion for me to start dripping sweat. My hair would be absolutely soaked...especially in the summer, but if I was cleaning house in the winter also. I finally did my own research and proposed to my doctor that HCTZ was the problem. He did not agree with me, but agreed to let me go off of it for a short time. The profuse sweating stopped almost immediately.
  • Excessive menstrual cycle bleeding??? here's a possible answer! (1 response)
    I take Hydrochlorothiazide 25mg and Atenolol 50mg daily for high blood pressure. I have had every exam known to man and all blood work and test results come back clear with no indications of a reason as to why my pressure is high. Needless to say, I take the meds and my blood pressure is controlled. I went to the dentist yesterday to have a filling replaced, the doctor gave me a novocaine injection, did the work and I was out of there happy as a pig in mud. The doctor did not ask if I was on my menstrual cycle and today I realize why he should have. I have to use the restroom every 15 minutes MAXIMUM, to change my sanitary napkin and release the blood that has accumulated in my vaginal canal. Wearing a tampon is not even an option! There is no pain however it is so gross. I once took 2 excedrin while on my cycle and had the mini version of what is happening now. Needless to say, the combination of hydrochlorothiazide and novocaine should not be mixed especially during your menstrual cycle.
  • Loss of voice and stomach issues
    Prescribed to take 2 - 300 mg tablets of Clindamycin prior to dental procedure to to knee implant done a month and half before dental procedure. Took two pills one hour prior and immediate severe burning of throat, esophagous and stomach with constant nausea. Still have symptons - ie loss of voice, low grade nausea. have had multitude of tests - ie. EGD's, monometry, transesophageal (with transmitter to determine extent of now reflux) Have to eat small amounts of food at a time. Have lost 23 lbs. Affects my every day life - difficult to talk on phone, talking in groups - just limit my socialization. Could not work if I wanted to with voice. Throat is constantly sore.
  • Ranexa and erectile dysfunction
    I have experienced moderate ED with taking multiple heart and NO meds. This has been manageable and acceptable. Cardiologist added Ranexa (Ranalozine) 3 weeks ago and I am now experiencing complete erectile and ejaculatory failure.

More reviews for: Hydrochlorothiazide, Night sweats

Comments from related studies:

  • From this study (1 day ago):

  • I have been having bladder contractions every 6-8 weeks over the last 2 years. I have been to an urologist who has looked inside the bladder and said it looked excellent. I have also had many urine cultures done which have come back negative. I have seen my GI doctor who just prescribed nortriptline to help calm the colon thinking this would help the bladder. I do not have colon pain. I have also seen an obgyn who gave me a vaginal cream to possibly help the bladder. No one seems to know what is causing the pain. I do have some urine retention at times but no burning while urinating. I am now wondering if it is a side effect of one or more of my medications. Thank you

    Reply

  • From this study (3 days ago):

  • general feeling of fatigue, night sweats, diarrhea,blood in urine, inflammation in blood (per CBP) only relief is when I am on 40 mg prednisone as soon as I step down the dosage

    Reply

  • From this study (5 days ago):

  • I was taking another pill that was half Lisinopril and half hydrochlorothiazide. The doctor said the Lisinopril was making me cough, so he changed it to 25 mg of hydrochlorothiazide. I felt a little relief the next day and then it started getting worse. A week later I felt like I was getting sick and the cough got even worse. It's been going going on for about a week. I only take half the pill and I was only taking half of the other pill.

    Reply

Post a new comment    OR    Read more comments

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.